| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Fosamax side effect
Re: Fosamax side effect
[ Back to Messages
Posted by Joan
on February 20, 2000 at 11:41:20:
In Reply to: Re: Fosamax side effect posted by Maureen on February 19, 2000 at 21:55:33:
: : : Just to keep you informed that Dad has stopped Fosomax since 2 days now - so we will monitor any improvements. Will let you know.
: : Any improvement in your Dads condition yet? I'm anxious to hear. I still have a slight problem with my right eye, but I hope it will eventually be OK. My energy level has improved and is nearly back to how it was before taking Fosamax.
: I am very concerned about my Mother-in-law's rapid loss of sight. I attribute it to the use of Fosamax. She also had gastric problems this past year. Any input?
It seems many people have gastric problems with Fosamax (I didn't) but it's one of the side effects listed in the information leaflet. From reading this web sight, it seems some people have had eyesight promblems with Fosamax. I know that Fosamax had a terrible effect on my eyesight and my whole system in general. For four months my sight deteriorated until I couldn't read or walk outside unaided. Since stopping the Fosamax four weeks ago (without the doctors permission) I am beginning to feel like a new person again, although it will take a little more time for my eyesight to be back to normal, (if it ever does).
Hopefully your mother-in-law will stop the Fosamax for a while to see if there is any improvement, of course it will not happen overnight, but tell her to be patient. I had wanted improvement immediately because I had felt ill for so long. I'd be interested to hear of her progress. My challenge now will be to get doctors to realise that Fosamax is effecting peoples eyesight.
All times are GMT -7. The time now is 07:22 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!